A new tower over cubic finite fields

Warning The system is temporarily closed to updates for reporting purpose.

Bassa, Alp and Garcia, Arnaldo and Stichtenoth, Henning (2008) A new tower over cubic finite fields. Moscow Mathematical Journal, 8 (3). pp. 401-418. ISSN 1609-3321

This is the latest version of this item.

[thumbnail of newcubictower11.pdf] PDF
newcubictower11.pdf

Download (215kB)
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Henning Stichtenoth
Date Deposited: 24 Oct 2008 15:31
Last Modified: 26 Apr 2022 08:21
URI: https://research.sabanciuniv.edu/id/eprint/9596

Available Versions of this Item

Actions (login required)

View Item
View Item